# SDR 20000620SH004

- Difficulty date: May 16, 2000
- Submitted: June 20, 2000
- Operation: General aviation
- Aircraft: N6121C
- Make and model: Cessna 310R
- Aircraft serial: 310R1288
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OMA - PILOT HEARD LOUD BANG ON APPROACH INTO OMAHA.  NOTIFIED OMA TOWER AND LANDED, NO PROBLEM.  ON THE GROUND, FOUND THAT A BIRD HIT TOP OF WINDSHIELD.  NO DAMAGE TO AIRCRAFT, RETURNED TO SERVICE.  (X)
